T Nation

Dry Mouth and Throat from TRT

Since I started T cream I have been experiencing a very dry mouth and throat.

Is this a normal side effect?

Can I do anything about it. Drinking water is just not helping

Are you taking an AI? That can cause dry mouth and throat.

boosting T can cause all sorts of ripple effects - shunting other hormones along other pathways (DHEA to Estrone bypassing T), boosting Estradiol levels through increased aromatase, boosting DHT through increase 5-ar activity, etc. etc. etc.

if your Estradiol or Estrone are changing, that can lead to water retention/loss issues, etc.

See if a protein shake will quench this thirst. If so, it is a protein hunger, actually a good sign. Sometimes sensations do not register correctly.

Have you been working out more than usual since starting TRT in an attempt to “see the benefits”? If so you may be suffering from adrenal fatigue, and excessive thirst is a symptom. If so try reducing the frequency or intensity of your workouts for a while and see if that helps. You may also want to add electrolytes to your workout drinks (salt works).

Thanks everyone.
No AIs at all.

I will try more protein…but doesn’t that make you thirstier?
Mind you its not thirst, more like cotton mouth.

PCdude, I have actually lowered my intensity and volume (I was doing crazy programs when I had low T…cause nothing normal worked, now I do normal because I should be able to progress on normal programs!!!)

[quote]KSman wrote:

[/quote]
Well I have been using a lot of meth lately!!!

I have purchased a xylitol spray that the chemist said I should try (has a bunch of other stuff in it, but its supposed to be some relief)

Any luck on this? I’m having the same experience:-/

I get a dry mount and throat when my estrogen gets high, lowering my estrogen fixes the problem.